Alert archive / Ohio / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, OH

May 1, 2012Highland County, Ohio

NWS Wilmington, OH issued this special weather statement at May 1, 2012, 8:05 PM EDT for Highland County, Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2012, 8:05 PM EDT (00:05 UTC)
Expired
May 1, 2012, 8:45 PM EDT
In force
40 min
Issued by
NWS Wilmington, OH

County Highland County, OH

The radar

The Cincinnati radar (KILN), 18 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.1 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1907 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WWUS81 KILN 020005
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
805 PM EDT TUE MAY 1 2012

OHZ071-072-078>080-020045-
BROWN OH-CLINTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
805 PM EDT TUE MAY 1 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HIGHLAND...NORTHEASTERN
CLERMONT...SOUTHEASTERN WARREN...SOUTHERN CLINTON AND NORTHERN BROWN
COUNTIES THROUGH 845 PM EDT...

AT 801 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EDENTON...
MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. 

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLANCHESTER...
FAYETTEVILLE...ST. MARTIN...LYNCHBURG...NEW VIENNA...HILLSBORO AND
MARSHALL.

ALSO...WOODVILLE...CHASETOWN...WESTBORO...MIDLAND...MARTINSVILLE...
MORRISVILLE...RUSSELL AND NEW MARKET ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3938 8360 3912 8346 3913 8413 3931 8417

$$


BINAU

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at May 1, 7:55 PM EDT, 10 minutes earlier.

Area forecast discussion, May 1, 7:55 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT TUE MAY 1 2012

.SYNOPSIS...
A DISTURBANCE WILL MOVE THROUGH THIS EVENING ALLOWING FOR SHOWERS
AND THUNDERSTORMS. ANOTHER SYSTEM WILL BRING THE CHANCE FOR
ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY TO THE AREA FOR
WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE WILL ALLOW FOR DRY
CONDITIONS ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
MCV CONTINUES TO IMPACT THE AREA THIS EVENING.  THUNDERSTORMS ARE
ONGOING ACROSS THE FA WITH ADDITIONAL THUNDERSTORM ACTIVITY ACROSS
INDIANA. THESE THUNDERSTORMS WILL CONTINUE TO MOVE TO THE ENE
THROUGH THE REMAINDER OF THE EVENING HOURS AND INTO THE OVERNIGHT
HOURS. UPDATED THE FORECAST TO INCREASE PRECIPITATION CHANCES AND
RAINFALL AMOUNTS. ALTHOUGH THE FA HAS BEEN WORKED OVER SOMEWHAT
FROM PREVIOUS CONVECTION...EXPECT THE SEVERE THREAT TO CONTINUE
THROUGH MIDNIGHT. FLOODING WILL ALSO BE A CONCERN AS WELL WITH
MULTIPLE WAVES OF PRECIPITATION. WITH ENE MOTION EXPECT SOME OF
THE NEXT WAVES OF PRECIPITATION TO INFLUENCE MORE OF THE NORTHERN
PORTIONS OF THE FA WHERE LESS PRECIPITATION HAS OCCURRED.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
SOUTHERLY FLOW WILL ALLOW TEMPERATURES TO RISE INTO THE MIDDLE TO
UPPER 80S ON WEDNESDAY. TEMPERATURES WILL BE A FEW DEGREES COOLER
ACROSS THE NORTHERN PORTIONS OF THE FA WHERE MORE CLOUD COVER WILL
BE PRESENT.  A DISTURBANCE WILL WORK ACROSS MAINLY NORTHERN
PORTIONS OF THE FA WEDNESDAY INTO WEDNESDAY NIGHT. THIS FEATURE
WILL ALLOW FOR SHOWERS AND THUNDERSTORMS ACROSS THIS AREA. A FEW
STORMS MAY REACH SEVERE LIMITS ACROSS EXTREME NORTHERN PORTIONS OF
THE FA HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME. TEMPERATURES WILL ONLY DROP DOWN INTO THE MIDDLE 60S
WEDNESDAY NIGHT AS SOUTHERLY FLOW CONTINUES ACROSS THE FA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODELS INDICATE A PERIOD OF WARM BUT UNSETTLED WEATHER. OVERALL
PATTERN WILL FEATURE AN UPPER RIDGE WITH NUMEROUS DISTURBANCES
INTERACTING WITH AN UNSTABLE AIRMASS TO PRODUCE THUNDERSTORMS FROM
TIME TO TIME.

DRY WEATHER IS EXPECTED THURSDAY WITH WEAK HIGH PRESSURE AT THE
SURFACE AND LACK OF UPPER SUPPORT. SHORT WAVES ALOFT COUPLED WITH A
WEAK SURFACE BOUNDARY WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS
FRIDAY AFTERNOON AND EVENING. FOR SATURDAY AND SUNDAY...THE PRIMARY
THREAT FOR THUNDERSTORMS WILL SHIFT SOUTH NEAR THE OHIO RIVER AS THE
BOUNDARY BECOMES NEARLY STATIONARY OVER KENTUCKY.

A CHANCE OF THUNDERSTORMS WILL OVERSPREAD THE AREA BY LATE MONDAY AS
A STRONGER DISTURBANCE MOVES ALONG THE NORTHERN PERIPHERY OF THE
UPPER RIDGE. WEAK HIGH PRESSURE AND DRIER WEATHER MAY ENTER THE
PICTURE ON TUESDAY.

HIGHS UP IN THE 80S THURSDAY AND FRIDAY WILL SLIP BACK TOWARD NORMAL
READINGS AROUND 70 BY TUESDAY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
IN ACTIVE WESTERLY MID LEVEL FLOW...SIGNIFICANT S/W OVER NRN INDIANA
TO TRACK E THRU NRN OHIO OVERNIGHT WITH MID LEVEL RIDGE BUILDING
OVER OHIO VALLEY ON WEDNESDAY. THIS UPR LEVEL SUPPORT ALONG WITH
MODERATE INSTBY HAS LEAD TO SEVERAL BANDS OF THUNDERSTORMS. THESE
STORMS WILL CONTINUE TO TRACK EAST ACRS THE TAF SITES THIS EVENING
WITH W-E ORIENTED FRONTAL BOUNDARY NEAR THE OHIO RIVER LIFTING
NORTH THRU THE TAF SITES LATE OVERNIGHT.

THESE STORMS MOVING ACROSS THE REGION THIS EVENING WILL LOWER
CIGS INTO MVFR CAT AND VSBYS TO IFR CAT FOR BRIEF PERIODS. AFTER
THE CONVECTION PUSHES EAST CLOUDS ARE EXPECTED TO IMPROVE TO VFR
BUT SOME MIST MIGHT REDUCE VISIBILITIES. THEREFORE HAVE A MENTION
OF MVFR VSBY RESTRICTIONS.

SCATTERED CUMULUS WILL OCCUR ON WED WITH SOUTHWEST WINDS INCREASING
WITH SOME GUSTS UP TO 25KTS WED AFTN.

OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...AR
Hazardous weather outlook, May 1, 4:24 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT TUE MAY 1 2012

OHZ026-034-035-022030-
HARDIN-MERCER-AUGLAIZE-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THE
EARLY EVENING HOURS. SEVERE WEATHER IS NOT EXPECTED ALTHOUGH THERE
COULD BE SOME SMALL HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ042>046-051>056-065-074-022030-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-FAIRFIELD-HOCKING-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS EVENING. A
FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THIS EVENING.
AN ISOLATED TORNADO AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>073-077>082-
088-022030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING.
DAMAGING WINDS...HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
STORMS. IN ADDITION... LOCALLY HEAVY RAINFALL MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, May 1, 7:21 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             CHILLICOTHE             39.34N 82.99W
05/01/2012  M1.00 INCH       ROSS               OH   PUBLIC

&&

BC
Special weather statement, May 1, 7:24 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT TUE MAY 1 2012

INZ080-KYZ089>096-OHZ071-077-078-020015-
SWITZERLAND IN-KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-CAMPBELL KY-
CARROLL KY-GALLATIN KY-GRANT KY-HAMILTON OH-WARREN OH-CLERMONT OH-
724 PM EDT TUE MAY 1 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLERMONT...
SOUTHEASTERN WARREN...HAMILTON...NORTHERN GRANT...GALLATIN...
CARROLL...CAMPBELL...BOONE...WESTERN PENDLETON...NORTHWESTERN OWEN...
KENTON AND SWITZERLAND COUNTIES THROUGH 815 PM EDT...

AT 720 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MOUNT HEALTHY HEIGHTS TO BURLINGTON TO MARKLAND...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS. THIS WILL CAUSE LOCALIZED FLOODING OF
POORLY DRAINED AREAS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FINNEYTOWN...WARSAW...
OAKBROOK...WYOMING...VILLA HILLS...SHARONVILLE...FLORENCE...CRESCENT
SPRINGS...LUDLOW...UNION...CINCINNATI AND READING.

ALSO...SANDERS...FLORENCE...CINCINNATI-NORTHERN KENTUCKY
INTERNATIONAL AIRPORT...CONSTANCE...SPARTA...GLENDALE...WOODLAWN AND
PATRIOT ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3890 8487 3929 8457 3929 8401 3926 8400
      3925 8399 3905 8414 3862 8455 3861 8516

BINAU
Local storm report, May 1, 7:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
748 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     RARDEN                  38.92N 83.24W
05/01/2012                   SCIOTO             OH   EMERGENCY MNGR

            6 TREES DOWN ACROSS ROADS

&&

BC
Local storm report, May 1, 7:53 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             5 NW WAVERLY            39.18N 83.05W
05/01/2012  M1.75 INCH       PIKE               OH   TRAINED SPOTTER

&&

BC
Local storm report, May 1, 8:02 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     6 SW PIKETON            39.01N 83.08W
05/01/2012                   PIKE               OH   TRAINED SPOTTER

            SEVERAL TREES DOWN

&&

BC
Special weather statement, May 1, 8:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
805 PM EDT TUE MAY 1 2012

OHZ071-072-078>080-020045-
BROWN OH-CLINTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
805 PM EDT TUE MAY 1 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HIGHLAND...NORTHEASTERN
CLERMONT...SOUTHEASTERN WARREN...SOUTHERN CLINTON AND NORTHERN BROWN
COUNTIES THROUGH 845 PM EDT...

AT 801 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EDENTON...
MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLANCHESTER...
FAYETTEVILLE...ST. MARTIN...LYNCHBURG...NEW VIENNA...HILLSBORO AND
MARSHALL.

ALSO...WOODVILLE...CHASETOWN...WESTBORO...MIDLAND...MARTINSVILLE...
MORRISVILLE...RUSSELL AND NEW MARKET ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3938 8360 3912 8346 3913 8413 3931 8417

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 9:00 PM EDTSpecial Weather StatementILNPreble60 min
May 1, 9:06 PM EDTAreal Flood AdvisoryILNPreble4 hr
May 1, 9:31 PM EDTFlash Flood WarningILNButler, Montgomery, Preble3 hr
May 1, 9:59 PM EDTSpecial Weather StatementILNClinton, Greene31 min
May 1, 10:00 PM EDTAreal Flood WarningILNHamilton3 hr
May 1, 10:01 PM EDTSpecial Weather StatementILNButler29 min
May 1, 10:21 PM EDTSpecial Weather StatementILNClinton, Fayette39 min
May 1, 10:28 PM EDTFlash Flood WarningILNButler, Hamilton4 hr
May 1, 10:30 PM EDTAreal Flood AdvisoryILNClinton, Greene, Warren3 hr
May 1, 11:26 PM EDTSpecial Weather StatementILNClinton34 min
May 1, 11:29 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland, Warren31 min
May 1, 11:36 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Highland3 hr
May 1, 11:44 PM EDTSpecial Weather StatementILNButler61 min
May 2, 12:08 AM EDTSpecial Weather StatementILNWarren37 min
May 2, 12:12 AM EDTFlash Flood WarningILNBrown, Clermont, Clinton, Highland, Warren4 hr
May 2, 12:17 AM EDTSpecial Weather StatementILNPike28 min
May 2, 12:19 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
May 2, 12:40 AM EDTSpecial Weather StatementILNClermont35 min
May 2, 12:53 AM EDTAreal Flood AdvisoryILNPike, Ross3 hr
May 2, 12:57 AM EDTSpecial Weather StatementILNPike, Ross33 min
May 2, 1:12 AM EDTSpecial Weather StatementILNGreene33 min
May 2, 1:23 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Logan, Shelby, Union3 hr
May 2, 1:24 AM EDTSpecial Weather StatementILNPike, Scioto21 min
May 2, 2:25 AM EDTAreal Flood WarningILNHamilton9 hr
May 2, 2:38 AM EDTRiver Flood WarningILNClermont, Hamilton9 hr
May 2, 2:38 AM EDTRiver Flood WarningILNClermont, Hamilton, Warren11 hr

Nearby

Special Weather Statements in Ohio, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.